On converse theorems for the discrete Burmann power series method of summability


Sezer S. A. , Çanak İ.

MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, vol.10, pp.346-353, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2016
  • Title of Journal : MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY
  • Page Numbers: pp.346-353

Abstract

In this communication we recover ordinary convergence of a series from its summability by the discrete Burmann power series method under certain conditions.